Alert archive / Arkansas / Flash Flood Warnings in 2014
Flash Flood Warning 77, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 29, 2014, 2:20 AM CDT for 4 counties in Arkansas. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2014, 2:20 AM CDT (07:20 UTC)
- Expired
- Jun 29, 2014, 9:45 AM CDT
- In force
- 7 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cross County, AR, Lee County, AR, Phillips County, AR, St. Francis County, AR
The radar
The Little Rock radar (KLZK), 111 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 8:45 AM CDT | FLASH FLOOD | Wheatley, AR | 7.28 INCHES OF RAIN FALL RECORDED IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 385 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 7.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
727
WGUS54 KMEG 290720
FFWMEG
ARC037-077-107-123-291115-
/O.NEW.KMEG.FF.W.0077.140629T0720Z-140629T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
220 AM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN CROSS COUNTY IN EASTERN ARKANSAS...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 615 AM CDT
* AT 219 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS
WILL PRODUCE AN ADDITIONAL 2 TO 4 INCHES OF RAIN IN THE NEXT 4
HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYNNE...
MARVELL AND PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3501 9115 3502 9105 3544 9105 3544 9076
3446 9091 3447 9105 3473 9106 3474 9111
3486 9111 3494 9116
$$2 follow-up statements
125
WGUS54 KMEG 291107
FFWMEG
ARC037-077-107-123-291245-
/O.EXT.KMEG.FF.W.0077.000000T0000Z-140629T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
607 AM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTERN CROSS COUNTY IN EASTERN ARKANSAS...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 745 AM CDT
* AT 607 AM CDT...DOPPLER RADAR ESTIMATES 3 TO 5 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS
WILL PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN IN THE NEXT
90 MINUTES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARVELL AND
PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3501 9115 3502 9105 3544 9105 3544 9076
3446 9091 3447 9105 3473 9106 3474 9111
3486 9111 3494 9116
$$810
WGUS54 KMEG 291218
FFWMEG
ARC037-077-107-123-291445-
/O.EXT.KMEG.FF.W.0077.000000T0000Z-140629T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
718 AM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTERN CROSS COUNTY IN EASTERN ARKANSAS...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 945 AM CDT
* AT 717 AM CDT...DOPPLER RADAR ESTIMATES 4 TO 6 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 4 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARVELL AND
PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3501 9115 3502 9105 3544 9105 3544 9076
3446 9091 3447 9105 3473 9106 3474 9111
3486 9111 3494 9116
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 12:13 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 29, 12:13 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1213 AM CDT SUN JUN 29 2014 .UPDATE... 06Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 901 PM CDT SAT JUN 28 2014/ UPDATE... THERE HAS BEEN AN OVERALL SLIGHT DECREASE IN INTENSITY OF THUNDERSTORMS RECENTLY WITH LOSS OF DAYTIME HEATING AND MOST LOCATIONS BECOMING RAIN COOLED. NEVERTHELESS...SATELLITE CONTINUES TO INDICATE PULSING OF SOME COOLING TOPS. A BROAD AND LARGE UPPER LEVEL TROUGH WILL CONTINUE TO PUSH INTO THE MIDSOUTH FROM THE WEST OVERNIGHT WITH EMBEDDED MINOR SHORT WAVES. THIS WILL RESULT IN A CONTINUATION OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SPREADING EASTWARD ACROSS THE MIDSOUTH. THE 00Z LITTLE SOUNDING INDICATED A PRECIPITABLE WATER OF SLIGHTLY OVER 2 INCHES...THUS LOCALLY HEAVY RAINFALL REMAINS POSSIBLE. WILL CONTINUE TO MENTION THIS THREAT IN THE HAZARDOUS WEATHER OUTLOOK OVERNIGHT ALONG WITH THE POSSIBILITY OF STRONG GUSTY WINDS AND SMALL HAIL. RAIN HAS COOLED TEMPERATURES A LITTLE BELOW FORECAST MINIMUMS IN SOME LOCATIONS...BUT THESE READINGS SHOULD DROP ONLY SLIGHTLY OR HOLD STEADY THE REMAINDER OF TONIGHT. UPDATED ZONES AND GRIDS HAVE ALREADY BEEN SENT. JCL && .DISCUSSION... /ISSUED 317 PM CDT SAT JUN 28 2014/ WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILES CONTINUE TO INDICATE AN UPPER LEVEL LONGWAVE TROUGH AXIS OVER THE LOWER MISSISSIPPI VALLEY. ANOTHER SHORTWAVE TROUGH COMBINED WITH DAYTIME HEATING/CONVECTIVE TEMPERATURES BEING REACHED HAS RESULTED IN THE DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON. AS OF 2 PM CDT...TEMPERATURES ARE IN THE 80S ACROSS MOST LOCATIONS. CONVECTIVE CHANCES FOR THE REMAINDER OF THIS WEEKEND INTO NEXT WEEK IS THE PRIMARY FORECAST CHALLENGE IN THIS AFTERNOON/S FORECAST ISSUANCE. A SHORTWAVE TROUGH EMBEDDED WITHIN THE LONGWAVE TROUGH AXIS WILL MOVE INTO THE MID SOUTH TONIGHT. AN 850 MB LOW LEVEL JET CURRENTLY LOCATED ACROSS PORTIONS OF THE SOUTHERN PLAINS AND WESTERN SECTIONS OF THE LOWER MISSISSIPPI VALLEY WILL GRADUALLY SHIFT EAST TONIGHT INTO ARKANSAS. THIS LOW LEVEL JET COMBINED WITH THE UPPER LEVEL TROUGH AXIS BEGINNING TO SHIFT EAST SHOULD ASSIST IN ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE REGION TONIGHT. THUS...HAVE GONE WITH CHANCE POPS TONIGHT WITH THE BEST RAIN CHANCES OCCURRING ACROSS PORTIONS OF NORTHEAST ARKANSAS. KEPT CHANCE POPS GOING ACROSS THE MID SOUTH FOR MONDAY AS THE UPPER LEVEL TROUGH AXIS WILL BE MOVING ACROSS THE AREA. SHORT TERM MODELS INDICATE AN UPPER LEVEL RIDGE LOCATED OVER THE SOUTHWEST UNITED STATES AND PORTIONS OF THE SOUTHERN PLAINS WILL SHIFT EAST INTO THE LOWER MISSISSIPPI VALLEY SUNDAY NIGHT INTO MONDAY. THIS IS ANTICIPATED TO BRING MAINLY RAIN FREE WEATHER TO THE MID SOUTH FOR MONDAY. HIGH TEMPERATURES ON SUNDAY WILL BE IN THE MIDDLE 80S TO APPROACHING 90 DEGREES. THE BUILDING RIDGE FOR EARLY NEXT WEEK WILL RESULT IN HIGHS IN THE LOWER TO PERHAPS MIDDLE 90S THROUGH AT LEAST NEXT TUESDAY. GFS/ECMWF LONG TERM MODELS INDICATE THE UPPER LEVEL RIDGE AXIS WILL BEGIN TO RETROGRADE LATE TUESDAY AS A BACK DOOR COLD FRONT DROPS SOUTH INTO THE LOWER MISSISSIPPI VALLEY. TODAY/S 12Z MODEL RUN IS SOMEWHAT LESS AGGRESSIVE WITH CLEARING OUT PRECIPITATION CHANCES AND SUBSEQUENTLY HELD ON TO SHOWER/THUNDERSTORM CHANCES THROUGH THURSDAY. SLIGHTLY COOLER TEMPERATURES ARE ANTICIPATED FOR THE REMAINDER OF THE WEEK. CJC && .AVIATION... 06Z TAFS CURRENT RADAR REFLECTS SHOWERS AND STORMS CONTINUING ACROSS THE TAF SITES DURING THE FIRST SIX HOURS...WITH A BREAK IN THE ACTIVITY FROM SUNRISE THROUGH THE LATE MORNING. AFTERWARDS... ACTIVITY IS EXPECTED TO REDEVELOP DURING THE AFTERNOON. CONDTIONS THROUGH THE PERIOD WILL BOUNCE BETWEEN VFR AND MVFR...THOUGH THERE MAY BE BRIEF MOMENTS OF IFR VISIBILITY IN THE HEAVIEST DOWNPOURS. WINDS WILL BE SOUTH THROUGH SOUTHWEST IN THE 6-12 KT RANGE...WITH THE POTENTIAL FOR HIGHER GUSTS DURING STORMS. JAB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 28, 9:30 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 930 PM CDT SAT JUN 28 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291100- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 930 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW STRONG THUNDERSTORMS WITH HEAVY RAINFALL REMAIN POSSIBLE OVERNIGHT. FLASH FLOODING MAY OCCUR IN LOCALIZED AREAS. IN ADDITION...STRONG GUSTY WINDS AND SMALL HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY. STRONG GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HEAVY RAINFALL AND FLASH FLOODING...DAMAGING WINDS OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS TENNESSEE. JCL
In the hours before
Special weather statement, Jun 28, 8:38 PM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 838 PM CDT SAT JUN 28 2014 ARZ027-035-036-290215- CRITTENDEN AR-CROSS AR-POINSETT AR- 838 PM CDT SAT JUN 28 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 915 PM CDT FOR... NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... EASTERN CROSS COUNTY IN EASTERN ARKANSAS... CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED FROM 9 MILES WEST OF HARRISBURG TO 10 MILES SOUTHWEST OF PARKIN AT 838 PM CDT...MOVING NORTHEAST AT 30 MPH. PEOPLE IN CRITTENDEN...CROSS AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR EARLE...HARRISBURG AND PARKIN...SHOULD MONITOR THIS LINE OF STORMS CLOSELY. && LAT...LON 3571 9072 3526 9031 3514 9066 3554 9095 TIME...MOT...LOC 0138Z 237DEG 26KT 3556 9084 3517 9062
Special weather statement, Jun 28, 8:47 PM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT SAT JUN 28 2014
MSZ011-012-020-290230-
TALLAHATCHIE MS-QUITMAN MS-PANOLA MS-
847 PM CDT SAT JUN 28 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...
SOUTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED FROM LAMBERT TO 11 MILES SOUTHWEST OF WEBB AT 847
PM CDT...MOVING NORTHEAST AT 30 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN PANOLA...QUITMAN AND TALLAHATCHIE COUNTIES...INCLUDING
LOCATIONS NEAR CHARLESTON...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3369 9030 3371 9031 3373 9032 3376 9030
3378 9018 3380 9019 3381 9046 3396 9046
3424 9035 3441 8996 3380 9006 3380 9013
3372 9014 3373 9024 3369 9028
TIME...MOT...LOC 0147Z 237DEG 25KT 3423 9023 3383 9043Special weather statement, Jun 29, 12:13 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 AM CDT SUN JUN 29 2014
ARZ049-058-290600-
LEE AR-PHILLIPS AR-
1213 AM CDT SUN JUN 29 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 AM CDT FOR...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF MARVELL AT 1213 AM CDT...
MOVING NORTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
MARIANNA AND MARVELL...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3490 9110 3491 9072 3457 9071 3445 9101
3447 9102 3447 9105 3448 9106 3473 9106
3473 9110
TIME...MOT...LOC 0513Z 222DEG 27KT 3456 9100Special weather statement, Jun 29, 12:55 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1255 AM CDT SUN JUN 29 2014 ARZ036-049-MSZ007-290645- CRITTENDEN AR-LEE AR-TUNICA MS- 1255 AM CDT SUN JUN 29 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 145 AM CDT FOR... EXTREME SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... EASTERN LEE COUNTY IN EASTERN ARKANSAS... NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 10 MILES SOUTH OF BRICKEYS AT 1255 AM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...LEE AND TUNICA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORSESHOE LAKE AND MIDWAY LAKE. && LAT...LON 3490 9033 3464 9022 3464 9071 3490 9072 TIME...MOT...LOC 0555Z 248DEG 29KT 3473 9059
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:38 PM CDT | Special Weather Statement | MEG | Cross, Poinsett | 37 min |
| Jun 29, 12:13 AM CDT | Special Weather Statement | MEG | Lee | 47 min |
| Jun 29, 2:24 AM CDT | Special Weather Statement | MEG | Lee, Phillips | 51 min |
| Jun 29, 2:32 AM CDT | Flash Flood Watch | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 16 hr |
| Jun 29, 2:57 AM CDT | Special Weather Statement | MEG | Cross, Lee, St. Francis | 33 min |
| Jun 29, 3:34 AM CDT | Special Weather Statement | MEG | Crittenden | 26 min |
| Jun 29, 3:50 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, St. Francis | 5 hr |
| Jun 29, 3:55 AM CDT | Special Weather Statement | MEG | Crittenden | 35 min |
| Jun 29, 4:45 AM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Poinsett | 4 hr |
| Jun 29, 8:29 AM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Lee, Poinsett, St. Francis | 3 hr |
| Jun 29, 8:48 AM CDT | River Flood Warning | MEG | Lee, St. Francis | 5 days |
| Jun 29, 11:06 AM CDT | Areal Flood Warning | MEG | Craighead, Crittenden, Cross, Lee, Poinsett, St. Francis | 6 hr |
Nearby
Flash Flood Warnings in Arkansas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.